Acne medication causing vaginal dryness

Patient

Q: Hi, I am using roaccutane 20g to cure my mild acne. I am 2 and a half months in and i am experiencing vaginal dryness. Will this side effect disappear after i stop the treatment? and how long will this side effect last?

Symptoms:  Vaginal dryness
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am a 57 year old female. I am having vaginal dryness and when I wipe really hard with rough toilet paper I get bri...

Q: My period ended Monday but today I have what feels like menstrual cramps and am very gassy. Could it be ovulation?

Q: Dear doctor. I recently have sex with my girlfriend 3 days ago. my girlfriend is 22 years old and was a virgin. she h...

Q: Have chaffing on labia majore. Very painful. What can I do to treat?

Q: I have some small cuts in between my vagina and rectum. I am sexually active and I want to find a way to reduce the ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews